Prednisone Blahs and Crohns Pain

Standard

image

I think I jinxed myself earlier.  I had been talking with my Dad and told him I was feeling alright when he asked.  As the day has worn on I’m starting to feel pretty crappy (no pun intended).

That’s me right now, I’m sitting in my car on lunch. What you can’t see in the photo is how bloated I am, and my face doesn’t look quite as swollen as it feels.  I have what I call a prednisone fog/headache going and just generally feel achey. 

If I could do anything right now, I’d go home and curl up for a nap until Ashley gets off of school.

I guess I shouldn’t complain (too bad) because I did have some moderately low pain days, but it’s always short lived.  Add the prednisone side effects and I am miserable.

I did talk to my GI nurse earlier today though.  They finally got the blood test back.  My body did develop antibodies against Remicade, so I have an appointment to go over Cimzia next week.  You know, I’m actually pretty down about it.  Remicade worked really well for about 2 years, switching to injections again isn’t something I’m looking forward to.  Not only that but the battle with insurance has just begun.  Add that to the almost $20,000 I’ve racked up in hospital stays this year (pretty expensive sleepover if you ask me).  Le sigh.

Oh well.  Gotta keep moving forward.  What choice do I have?

Advertisements

One thought on “Prednisone Blahs and Crohns Pain

Reply, do it, you know you want to!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s